Alert archive / Georgia / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 180, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jun 25, 2020, 6:39 PM EDT for Dodge County, Laurens County, Pulaski County, Georgia. It was in force for 36 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 25, 2020, 6:39 PM EDT (22:39 UTC)
- Expired
- Jun 25, 2020, 7:15 PM EDT
- In force
- 36 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Dodge County, GA, Laurens County, GA, Pulaski County, GA
The radar
The Robins AFB radar (KJGX), 63 km from the middle of the area, began a volume at 22:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 25, 6:43 PM EDT | TSTM WND DMG | Eastman, GA | POWERLINE REPORTED DOWN OVER THE INTERSECTION OF 5TH AVE AND OGDEN STREET. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.7 hours before the alert went out and 191 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3 J/kg
- Mixed-layer CIN
- -102 J/kg
- Mixed-layer LCL
- 724 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 30 m²/s²
- 0-3 km storm-relative helicity
- 38 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
446
WUUS52 KFFC 252239
SVRFFC
GAC091-175-235-252315-
/O.NEW.KFFC.SV.W.0180.200625T2239Z-200625T2315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
639 PM EDT Thu Jun 25 2020
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
South central Laurens County in central Georgia...
Dodge County in central Georgia...
Southeastern Pulaski County in central Georgia...
* Until 715 PM EDT.
* At 639 PM EDT, a severe thunderstorm was located over Eastman,
moving east at 35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Eastman, Chauncey, Union, Jay Bird Springs, Five Points, Achord,
Gresston, Plainfield, Cedar Grove, Godwinsville and Ocmulgee Banks.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3217 8339 3229 8329 3235 8314 3225 8280
3220 8286 3219 8288 3218 8287 3213 8293
3215 8293 3214 8295 3212 8295 3211 8296
3198 8311
TIME...MOT...LOC 2239Z 282DEG 30KT 3220 8318
HAIL...1.00IN
WIND...60MPH
$$3 follow-up statements
213
WWUS52 KFFC 252247
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
647 PM EDT Thu Jun 25 2020
GAC091-175-235-252315-
/O.CON.KFFC.SV.W.0180.000000T0000Z-200625T2315Z/
Laurens GA-Dodge GA-Pulaski GA-
647 PM EDT Thu Jun 25 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM EDT
FOR SOUTH CENTRAL LAURENS...CENTRAL DODGE AND SOUTHEASTERN PULASKI
COUNTIES...
At 646 PM EDT, a severe thunderstorm was located near Godwinsville,
or near Eastman, moving east at 35 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Eastman, Chauncey, Union, Jay Bird Springs, Five Points, Achord and
Godwinsville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3215 8336 3225 8325 3227 8310 3219 8288
3218 8287 3213 8293 3215 8293 3214 8295
3212 8295 3211 8296 3198 8311
TIME...MOT...LOC 2246Z 282DEG 30KT 3219 8310
HAIL...1.50IN
WIND...60MPH
$$993
WWUS52 KFFC 252256
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
656 PM EDT Thu Jun 25 2020
GAC235-252305-
/O.CAN.KFFC.SV.W.0180.000000T0000Z-200625T2315Z/
Pulaski GA-
656 PM EDT Thu Jun 25 2020
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN PULASKI COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 3210 8329 3216 8327 3222 8320 3225 8305
3219 8288 3218 8287 3213 8293 3215 8293
3214 8295 3212 8295 3211 8296 3198 8311
TIME...MOT...LOC 2255Z 299DEG 22KT 3213 8318
$$
GAC091-175-252315-
/O.CON.KFFC.SV.W.0180.000000T0000Z-200625T2315Z/
Laurens GA-Dodge GA-
656 PM EDT Thu Jun 25 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM EDT
FOR SOUTH CENTRAL LAURENS AND CENTRAL DODGE COUNTIES...
At 655 PM EDT, a severe thunderstorm was located near Godwinsville,
or near Eastman, moving southeast at 25 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Eastman, Chauncey, Union, Jay Bird Springs, Five Points, Achord and
Godwinsville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3210 8329 3216 8327 3222 8320 3225 8305
3219 8288 3218 8287 3213 8293 3215 8293
3214 8295 3212 8295 3211 8296 3198 8311
TIME...MOT...LOC 2255Z 299DEG 22KT 3213 8318
HAIL...1.50IN
WIND...60MPH
$$954
WWUS52 KFFC 252303
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
703 PM EDT Thu Jun 25 2020
GAC175-252313-
/O.CAN.KFFC.SV.W.0180.000000T0000Z-200625T2315Z/
Laurens GA-
703 PM EDT Thu Jun 25 2020
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL LAURENS COUNTY
IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 3206 8323 3216 8321 3219 8310 3211 8296
3198 8311
TIME...MOT...LOC 2303Z 282DEG 30KT 3211 8310
$$
GAC091-252315-
/O.CON.KFFC.SV.W.0180.000000T0000Z-200625T2315Z/
Dodge GA-
703 PM EDT Thu Jun 25 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM EDT
FOR SOUTHEASTERN DODGE COUNTY...
At 703 PM EDT, a severe thunderstorm was located over Chauncey, or 7
miles southeast of Eastman, moving east at 35 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Eastman, Chauncey, Jay Bird Springs, Godwinsville, Five Points and
Achord.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3206 8323 3216 8321 3219 8310 3211 8296
3198 8311
TIME...MOT...LOC 2303Z 282DEG 30KT 3211 8310
HAIL...1.50IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 2:36 PM EDT, 4 hours 3 minutes earlier.
Area forecast discussion, Jun 25, 2:36 PM EDT, 4 hours 3 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 236 PM EDT Thu Jun 25 2020 .SHORT TERM /Tonight through Friday Night/... Convection coverage is filling in across the southern majority of the CWA as expected and have increase some likely pops accordingly along and south of the I-20 corridor as a weak upper impulse tracks along the enhanced moisture axis. Given the marginal instability and weak shear, thinking general thunder is also on track with potential for a few strong storms. The moisture axis /quasi-stalled front looks like it could meander slightly more northward for Friday so have trended the chance pops across mainly north GA and still kept slight mention for farther south with other diurnal forcing potential despite the broad ridging south of the region. Temps look to be near climo norms for lows tonight and Friday night with slightly below norms for Friday afternoon highs. Baker && .LONG TERM /Saturday through Thursday/... The long term period picks up on Saturday morning with a shortwave trough moving across Georgia. The GFS remains more generous with moisture than the ECMWF, but given the shortwave, chance PoPs for the northern half of the CWA on Saturday seem reasonable. Shortwave ridging sets up on Sunday with embedded vort maxes providing lift for scattered showers and storms. The CWA will remain under the influence of ridging for the early part of the week, though the details of the upper-level pattern become murky starting on Tuesday concerning the timing and location of shortwaves moving through the flow. Moisture should remain plentiful through the period with PWATs of 1.25 to around 2 inches. Given the upper-level impulses, ample moisture, and a back-door cold front sinking south into Georgia from Tennessee and the Carolinas, the ingredients for scattered to numerous showers and storms will be in place each day... Warranting chance to likely PoPs across the CWA Monday though Thursday. High temperatures across the CWA will be near-normal to just below normal through the long term period, and low temperatures will run slightly above average, given rain chances and cloud cover. Martin && .AVIATION... 18Z Update... Any lingering MVFR cigs should lift soon to near 4 kft though could lower some with increasing SHRA/TSRA coverage this afternoon. Have TSRA and possible reduced VSBYs covered with tempo for most sites near 19-23z. Slight pops overnight so cannot rule out continued VCSH but kept out for now and then increase SHRA/TSRA chances again for northern sites after 15/18z tomorrow. Any morning MVFR cigs could flirt with sites near KATL so have BKN 1500 ft at PDK and RYY but SCT at FTY and ATL. West winds with low end gusts this afternoon, decreasing overnight then back up again for Friday. //ATL Confidence...18Z Update... Medium on overall precip coverage overnight and Friday. Medium on morning MVFR potential near KATL. High on all else. Baker && .PRELIMINARY POINT TEMPS/POPS... Athens 68 87 68 89 / 20 30 20 30 Atlanta 68 84 69 86 / 30 30 20 30 Blairsville 62 81 63 81 / 20 30 20 30 Cartersville 67 84 67 86 / 30 40 30 30 Columbus 69 90 71 91 / 30 20 10 20 Gainesville 67 83 68 84 / 20 30 20 30 Macon 69 89 70 92 / 20 30 10 20 Rome 67 85 67 86 / 30 30 20 30 Peachtree City 67 85 68 86 / 30 30 10 30 Vidalia 71 91 72 94 / 10 20 10 20 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...Baker LONG TERM....Martin AVIATION...Baker
Hazardous weather outlook, Jun 25, 12:10 PM EDT, 6 hours 29 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 1210 PM EDT Thu Jun 25 2020 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-261615- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 1210 PM EDT Thu Jun 25 2020 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... Scattered showers and thunderstorms are expected to redevelop by this afternoon. Some isolated strong storms will be possible with gusty winds, small hail, frequent lightning and heavy rainfall as the primary concerns. .DAYS TWO THROUGH SEVEN...Friday through Wednesday... Scattered to numerous showers and thunderstorms will be possible each afternoon and evening. Gusty winds, frequent lightning, and heavy rain will be possible with any storms that do develop. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested but spotters are encouraged to submit reports of severe weather through the web by going to weather.gov/atlanta. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines.
In the hours before
Special weather statement, Jun 25, 4:52 PM EDT, 1 hour 47 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
452 PM EDT Thu Jun 25 2020
GAZ069-079>082-093-094-252130-
Macon GA-Peach GA-Taylor GA-Bibb GA-Upson GA-Crawford GA-Talbot GA-
452 PM EDT Thu Jun 25 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MACON...PEACH...
TAYLOR...SOUTHWESTERN BIBB...SOUTHEASTERN UPSON...CRAWFORD AND
EASTERN TALBOT COUNTIES UNTIL 530 PM EDT...
At 452 PM EDT...a strong thunderstorm was over Fickling Mill, or 8
miles southwest of Roberta...moving southeast at 40 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Fort Valley, Butler, Roberta, Byron, Marshallville, Reynolds, Saint
Louis, Nakomis, Jack Brown Estates, Hicks, Potterville, Lakewood,
Knoxville, Powerville, Lee Pope, Salem, Prattsburg, Sandy Point,
Horns and Wesley Church.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3245 8415 3268 8447 3281 8419 3278 8383
3269 8373 3269 8370 3265 8371 3265 8373
3261 8371 3253 8372 3252 8372 3253 8375
3251 8375 3251 8379 3245 8380 3244 8383
3246 8383 3246 8384 3244 8385 3242 8387
TIME...MOT...LOC 2052Z 302DEG 34KT 3267 8415
WIND...40MPHSpecial weather statement, Jun 25, 5:28 PM EDT, 1 hour 11 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
528 PM EDT Thu Jun 25 2020
GAZ081-093>095-252200-
Macon GA-Peach GA-Houston GA-Crawford GA-
528 PM EDT Thu Jun 25 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MACON...PEACH...
HOUSTON AND SOUTHEASTERN CRAWFORD COUNTIES UNTIL 600 PM EDT...
At 528 PM EDT...a strong thunderstorm was over Miami Valley, or near
Fort Valley...moving southeast at 35 mph.
HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Perry, Fort Valley, Warner Robins, Byron, Marshallville, Saint Louis,
Hayneville, Nakomis, Meadowdale, Sand Bed, Houston Lake, Grovania,
Elko, Grove Park, Lakewood, Powerville, Moss Oak, Lee Pope, Bonaire
and Henderson.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3247 8401 3250 8402 3252 8401 3253 8403
3253 8400 3258 8405 3266 8399 3268 8385
3255 8354 3250 8352 3249 8349 3245 8350
3241 8348 3239 8350 3240 8352 3239 8353
3230 8361 3229 8363 3229 8374
TIME...MOT...LOC 2128Z 301DEG 32KT 3253 8381
HAIL...0.25IN
WIND...40MPHSpecial weather statement, Jun 25, 5:40 PM EDT, 59 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
540 PM EDT Thu Jun 25 2020
GAZ078>080-089-091-252215-
Harris GA-Taylor GA-Marion GA-Talbot GA-Muscogee GA-
540 PM EDT Thu Jun 25 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HARRIS...WESTERN
TAYLOR...NORTHERN MARION...SOUTHWESTERN TALBOT AND NORTHEASTERN
MUSCOGEE COUNTIES UNTIL 615 PM EDT...
At 540 PM EDT...a strong thunderstorm was near Baughville, or 10
miles southwest of Talbotton...moving southeast at 25 mph.
HAZARD...Winds 40 to 50 mph and pea sized hail.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Waverly Hall, Junction City, Geneva, Box Springs, Marion Estates,
Juniper, Baughville, Oakland and Mauk.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately.
LAT...LON 3251 8464 3253 8464 3253 8467 3260 8480
3269 8473 3257 8430 3238 8442
TIME...MOT...LOC 2140Z 295DEG 20KT 3261 8471
HAIL...0.25IN
WIND...50MPHSpecial weather statement, Jun 25, 5:57 PM EDT, 42 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
557 PM EDT Thu Jun 25 2020
GAZ083-095-096-107-109-252230-
Houston GA-Bleckley GA-Dodge GA-Twiggs GA-Pulaski GA-
557 PM EDT Thu Jun 25 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HOUSTON...
BLECKLEY...NORTHWESTERN DODGE...SOUTHERN TWIGGS AND NORTHERN PULASKI
COUNTIES UNTIL 630 PM EDT...
At 557 PM EDT...a strong thunderstorm was near Ocmulgee Public
Fishing Area, or 9 miles west of Cochran...moving southeast at 45
mph.
HAZARD...40 to 50 mph wind and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Cochran, Eastman, Hawkinsville, Chester, Dubois, Coley Station,
Gresston, Empire, Yonkers, Mobley Crossing, Roddy, Baileys Park,
Magnolia, Royal, Ocmulgee Public Fishing Area, Paulk, Pulaski State
Prison, Porter, Clinchfield and Hayneville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3240 8365 3254 8356 3241 8313 3237 8311
3216 8322
TIME...MOT...LOC 2157Z 297DEG 37KT 3243 8352
WIND...50MPHSpecial weather statement, Jun 25, 6:31 PM EDT, 8 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
631 PM EDT Thu Jun 25 2020
GAZ097-109-252300-
Laurens GA-Dodge GA-
631 PM EDT Thu Jun 25 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN LAURENS AND DODGE
COUNTIES UNTIL 700 PM EDT...
At 631 PM EDT...a strong thunderstorm was over Gresston, or near
Eastman...moving southeast at 40 mph.
HAZARD...40 to 50 mph wind and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Eastman, Chauncey, Jay Bird Springs, Dubois, Achord, Gresston,
Plainfield, Yonkers, Cedar Grove and Godwinsville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3222 8333 3239 8322 3223 8282 3220 8286
3220 8288 3219 8288 3218 8287 3213 8293
3215 8293 3214 8295 3212 8295 3205 8303
TIME...MOT...LOC 2231Z 300DEG 34KT 3228 8320
WIND...50MPHSpecial weather statement, Jun 25, 6:35 PM EDT, 4 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
635 PM EDT Thu Jun 25 2020
GAZ079-091-252300-
Marion GA-Talbot GA-
635 PM EDT Thu Jun 25 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MARION AND SOUTHWESTERN
TALBOT COUNTIES UNTIL 700 PM EDT...
At 635 PM EDT...a strong thunderstorm was over Juniper, or 9 miles
south of Talbotton...moving southeast at 40 mph.
HAZARD...40 to 50 mph wind...up to penny sized hail and frequent
cloud to ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Geneva, Box Springs, Marion Estates and Juniper.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3252 8464 3253 8464 3253 8466 3254 8468
3256 8467 3264 8461 3256 8449 3255 8449
3255 8450 3254 8451 3247 8452
TIME...MOT...LOC 2235Z 300DEG 34KT 3254 8457
HAIL...0.75IN
WIND...50MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 24, 8:00 PM EDT | Special Weather Statement | FFC | Chattahoochee, Marion | 30 min |
| Jun 24, 8:34 PM EDT | Special Weather Statement | FFC | Marion, Taylor | 26 min |
| Jun 24, 11:10 PM EDT | Special Weather Statement | FFC | Schley | 35 min |
| Jun 24, 11:38 PM EDT | Special Weather Statement | FFC | Houston, Pulaski | 37 min |
| Jun 24, 11:48 PM EDT | Severe Thunderstorm Warning | FFC | Dooly, Houston, Macon, Pulaski | 42 min |
| Jun 25, 12:26 AM EDT | Special Weather Statement | FFC | Crisp | 49 min |
| Jun 25, 3:50 PM EDT | Special Weather Statement | FFC | Harris, Talbot | 25 min |
| Jun 25, 4:27 PM EDT | Special Weather Statement | FFC | Talbot | 33 min |
| Jun 25, 4:52 PM EDT | Special Weather Statement | FFC | Crawford, Peach, Taylor | 38 min |
| Jun 25, 5:28 PM EDT | Special Weather Statement | FFC | Houston, Peach | 32 min |
| Jun 25, 5:40 PM EDT | Special Weather Statement | FFC | Talbot | 35 min |
| Jun 25, 5:57 PM EDT | Special Weather Statement | FFC | Bleckley | 33 min |
| Jun 25, 6:11 PM EDT | Severe Thunderstorm Warning | FFC | Marion, Schley, Talbot, Taylor | 49 min |
| Jun 25, 6:31 PM EDT | Special Weather Statement | FFC | Dodge | 29 min |
| Jun 25, 6:35 PM EDT | Special Weather Statement | FFC | Talbot | 25 min |
| Jun 25, 6:52 PM EDT | Special Weather Statement | FFC | Muscogee | 23 min |
| Jun 25, 6:57 PM EDT | Special Weather Statement | FFC | Dooly | 33 min |
| Jun 25, 7:00 PM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Marion, Muscogee, Talbot, Taylor | 45 min |
| Jun 25, 7:07 PM EDT | Severe Thunderstorm Warning | FFC | Dooly, Sumter | 38 min |
| Jun 25, 7:10 PM EDT | Special Weather Statement | FFC | Harris | 50 min |
| Jun 25, 7:12 PM EDT | Special Weather Statement | FFC | Telfair | 48 min |
| Jun 25, 7:20 PM EDT | Special Weather Statement | FFC | Macon | 25 min |
| Jun 25, 7:29 PM EDT | Special Weather Statement | FFC | Stewart | 31 min |
| Jun 25, 7:42 PM EDT | Special Weather Statement | FFC | Macon | 33 min |
| Jun 25, 7:42 PM EDT | Severe Thunderstorm Warning | FFC | Dooly, Macon, Schley, Sumter | 48 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.